U.S. doctors online nowAsk doctors free
A 55-year-old female asked:

I took two 100 milligram tablets of januvia (sitagliptin) in less than 4 hours apart .my sugar was 385, should i be worried?

1 doctor answer1 doctor weighed in
Dr. Victor Bonuel
Internal Medicine 39 years experience
Consider going to: An urgent care for Insulin shot. If u have severe symptoms like nausea, vomiting, dizziness, abdominal pain, go see a dr right away. Take care and god bless u! http://inhealth.Cnn.Com/getting-diabetes-under-control/12-signs-of-uncontrolled-diabetes/ http://www.Thirdage.Com/diabetes/best-10-herbs-and-supplements-diabetes.

Related questions

A 72-year-old male asked:
I am taking 100mg of januvia (sitagliptin) daily. Am i at risk of getting pancreatitis?
4 doctor answers4 doctors weighed in
A 55-year-old female asked:
Can i eat grapefruit while taking januvia (sitagliptin)?
1 doctor answer1 doctor weighed in
A 34-year-old male asked:
How tell when januvia (sitagliptin) isn't right for you.
1 doctor answer1 doctor weighed in
A 47-year-old member asked:
When during the day is it optimal to take januvia (sitagliptin)?
1 doctor answer1 doctor weighed in
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.